2017
Том 69
№ 9

All Issues

Conditions for the oscillation of solutions of a class of elliptic equations of high orders with constant coefficients

Dobrotvor I. G., Gorbachuk V. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 32 (1980), no. 5, pp 385-391.

Citation Example: Dobrotvor I. G., Gorbachuk V. I. Conditions for the oscillation of solutions of a class of elliptic equations of high orders with constant coefficients // Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 593–600.

Full text